# SDR AALA20170712001

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 4,645 hours, 1,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT DAMPER PRESSURE IN RED ZONE. SERVICE R3 DOOR CYLINDER IAW AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
